International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 2, Pages 243-252
Fixed point theorems in metric spaces and probabilistic metric spaces
1Department of Mathematics, Gyeongsang National University, Jinju 660-701, Korea
2Department of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China
Received 26 January 1993; Revised 19 April 1995
Copyright © 1996 Yeol Je Cho et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we prove some common fixed point theorems for compatible mappings of type in metric spaces and probabilistic metric spaces Also, we extend Caristi's fixed point theorem and Ekeland's variational principle in metric spaces to probabilistic metric spaces.